Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Swelling and pain in the penis due to drug reaction. Skin peeling, painful urination. Momate cream prescribed. Right medication?

hi doctor, I had some reaction of a drug and had swelling over my penis , i consulted my doctor and he prescribed me with a cream, but it affects my penis and the skin of penis ( front side ) had breaked, i m having difficulty in peeing and its a painful experience, i had visited another dr. today and he prescribed me momate F cream to apply on the same. can it will be effective, as a cream , wont it affect my skin of penis
Asked On : Mon, 6 Aug 2012
Answers:  3 Views:  456
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
You have developed hypersensitive reaction to some medicine taken by you.
Your doctor is right in recommending momate f cream as this will take care of itch and inflammation of the penis.
If itch is more you can take oral anti histaminic.
Knowledge of half life of the implicating medicine is important as medicine with long half life will take longer time to heal.
In most cases skin eruptions are reversible ,resolving gradually after offending drug is withdrawn.
Answered: Mon, 6 Aug 2012
I find this answer helpful
General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi welcome to HCMForum. The swelling of the penis could be due to diabetis or infection. possibility of reaction is less,the treatment with the creams may not be effective.
I advise you to consult a physician for diagnosis and treatment.Blood work may be necessory for confermation of the condition. Glucose tolarance test must be done for excluding diabetis.. I advise you to avoid pulses potato and sea foods.
Wishing for a quick recovery. thanks for calling.
Answered: Mon, 6 Aug 2012
I find this answer helpful
Internal Medicine Specialist Dr. Mayank Bhargava's  Response
Jan 2013

Thanks for posting your query.
You may have fungal infection of glans penis and you should apply clotrimazole oinment locally in spite of momate F.
Momate F contains steroid which may increase your problem.
Pain during peeing indicates some sort of infection while steroid are effective in eczematous skin disordes.
Dr. Mayank Bhargava
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor